MAUDE Adverse Event Report: COVIDIEN ANG WNG 23G BCS W/LUER ADPTR; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

COVIDIEN ANG WNG 23G BCS W/LUER ADPTR; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 8881225307
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer stated that they are having issues with the safety device staying locked back and the winged part was too flexible and not sturdy enough.
 
Additional Manufacturer Narrative
A review of the device history record revealed no discrepancies that may have contributed to the reported condition.All quality assurance testing is performed during the manufacturing of the product met specification requirements.Two photographs were submitted for evaluation.Based on the digital image a hole/perforation is found in the tubing line near where the butterfly is assembled.A sample was not returned to the manufacturing site for evaluation therefore a visual or functional evaluation could not be completed, and a root cause could not be determined, and corrective actions could not be identified.

Brand Name
ANG WNG 23G BCS W/LUER ADPTR
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9874318
Report Number1282497-2020-08988
Device Sequence Number3183173
Product Code FOZ
UDI-Device Identifier10884521013391
UDI-Public10884521013391
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881225307
Device Catalogue Number8881225307
Device Lot Number191440260
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date05/06/2020
Patient Sequence Number1